MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SIG HP REV TC3 BOX TRIAL SZ4; FEMORAL TRIALS

DEPUY IRELAND 9616671 SIG HP REV TC3 BOX TRIAL SZ4; FEMORAL TRIALS
Catalog Number 201103014
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the feet are bent on box trial so not fitting into trial.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).

Brand Name
SIG HP REV TC3 BOX TRIAL SZ4
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork, munster
EI 
MDR Report Key7258859
Report Number1818910-2018-53100
Device Sequence Number19079475
Product Code LXH
UDI-Device Identifier10603295081357
UDI-Public10603295081357
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103014
Device Lot NumberSO2002034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2018
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer02/09/2018
02/09/2018
04/26/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date02/15/2018
02/15/2018
05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR